# SDR UALA2012011000219

- Difficulty date: January 9, 2012
- Submitted: January 24, 2012
- Operation: Air carrier
- Aircraft: N769UA
- Make and model: Boeing 777222
- Aircraft serial: 26921
- Aircraft time: 66,386 hours, 11,997 cycles
- Engine: Pwa PW4077
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Part number: 3A2010008011
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ELECTRICALLY MOVING FIRST OFFICER'S SEAT, THERE WAS A SPARK.  SEAT MANUAL CONTROLS OKAY.  CIRCUIT BREAKER PULLED AND COLLAR.  SEAT CHECKED AND NO DAMAGED FOUND.  REPLACED SEAT PER AMM. OPS CHECKED NORMAL.
